MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM; BONE FIXATION SCREW/PLATE
Model Number BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is not confirmed.Three unpackaged, and two packaged ar-1547cds biocomposite-tenodesis serial/batch number 13807670 were received for investigation.Visual evaluation of three returned opened devices with a magnifier didn't find sharp edges on the hex driver tip.One of the arrived packaged devices was opened an observed under the magnifier and didn't find any sharp edge on this one either.
 
Event or Problem Description
It was reported that during a tendon refixation surgery the driver of the device cut off the associated loop at the front with the metal edge (fiberwire loop).This happened twice in one surgery.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.Update, khe, 13-jan-2023 5 x ar-1547cds were received (3 x used, 2 x original packed).

Brand Name
BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19381087
Report Number1220246-2024-03716
Device Sequence Number3727427
Product Code HWC
UDI-Device Identifier00888867233959
UDI-Public00888867233959
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberBIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM
Device Catalogue NumberAR-1547CDS
Device Lot Number13807670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown